Posted By CCF Neurosurgery MD on January 25, 1998 at 00:36:10:
In Reply to: Neuroendocrinologist? posted by Lauren on January 25, 1998 at 00:02:17:
: My doctor thinks I may have some sort of dysautonomia. But my symptoms and level of debilitation vary significantly according to where I am in my menstrual cycle. I test positive for antibodies to Hashimoto's thyroiditis, and have had post-menopausal levels of estrone and estriol since age 32.
I was wondering--what is a neuroendocrinologist, and would such a physician help me understand and treat the link between my dysautonomia and hormonal problems? After 3 years of no relief, I'm looking for just about anything that may help. Thanks.
A neuroendocrinologist is a physician trained in dealing with problems that are common to both neurologic and endocrinologic problems. They treat disorders of either organ system that mutually affect the other.
I do believe that this type of physician may very well help you understand and treat the link between the two problems.
If you are in the Cleveland area you may wish to reach Drs. Lederman or Sweeney of the section of adult neurology. You may reach them at (216)444-2200.
Good Luck !
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.